# SDR AALA202010269030

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,635 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR.  REPLACED NEW HINGE FITTINGS AFT LEFT, HARDWARE (AALA202010269003), AND HOLLOW PIN (AALA202010269030) ON LEFT AFT NOSE LANDING GEAR DOOR, IAW CMM 52-82-32-400-802-C01.  REMOVED AND REINSTALLED NOSE LANDING GEAR AFT DOOR LEFT, IAW AMM 32-22-13-410-001-A.
